# SDR DL757020602

- Difficulty date: May 25, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 44,745 hours, 22,430 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35219
- Condition: Gouged
- Location: Fs 722, S-26l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 722 / STRG. 26L-27L :                  GOUGE REPAIR                                                THE FUSELAGE SKIN WAS FOUND GOUGED AT FS 722 BELOW THE      STRINGER 26L SKIN LAP JOINT.  THE GOUGE WAS REMOVED WITH A  2" CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR     DOUBLER PER ER/A 383096-14, REV A.
